Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Chris92

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Chris92

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Have you been to see a dermatologist? Asking him to refer you to a dermatologist would be a good idea.
  2. Thanks so much for your help ! I will read through the info on that link(s). I think after I've done the medication I'll give a review for others. Here's to hoping I don't have an allergic reaction
  3. Thanks wynee, I figured it was pretty odd It's possible you're getting such frequent blood testing due to your history of excessive side effects from other oral medications but I'm not sure ^ I'm not sure either! my dermatologist mentioned that the blood tests were for allergic reactions and (I think) to check if I have Haemolysis: Haemolysis (or hemolysis)—from the Greek Hemo-, Greek Αἷμα meaning blood, -lysis, meaning to break open—is the breaking open of red blood cells and the release of
  4. Hi, first post. Pleased to be here I really need some advice. I have had acne since 13 years old, and I am now 18. I have taken many different prescription medications but none have worked. I took roaccutane but due to side effects I had to discontinue treatment. I have "moderate to severe acne"-my dermatologist. I think it is more moderate than severe myself. Now I am taking 50mg tablets of Dapsone recommended by my dermatologist, but am worried they are just using me as a human guinea pig f
×